# SDR ASOA201201036

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CORRODED "L" ANGLES FOUND TO BE CORRODED AT HINGE SIDE OF PAX DOOR.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESSS INSPECTION OF BLEND AREA IAW MAC NDT INSP PROCEDURE UT-3.   NO INDICATIONS NOTED.
